MAUDE Adverse Event Report: GIMMI GMBH GIMMI GMBH; ALPHADUR MONOPOLAR LAP L-HOOK

GIMMI GMBH GIMMI GMBH; ALPHADUR MONOPOLAR LAP L-HOOK
Model Number T.0120.62
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
According to user facility report no.Mw5103785 the event was describes as follows: the trocar is a metal trocar, and a l-hook was inserted through it and used as an electrocautery.The insulation coating on the l-hook became overheated and was burned.No flames were seen, but you can see charging on the inside of the trocar mouth and you can see where the insulation was charred and peeled on the l-hook.The or team noticed little pieces of charging on the device along with charred flecks.The physician promptly removed the device when he noticed this and irrigated.When he pulled the metal trocar out, he noticed a small (about 1cm) burn on the patient's skin at the trocar insertion site.The procedure was a lap cholecystectomy., fda safety report id # (b)(4); mw5103785.

Brand Name
GIMMI GMBH
Common Device Name
ALPHADUR MONOPOLAR LAP L-HOOK
Manufacturer (Section D)
GIMMI GMBH
carl-zeiss-str. 6
tuttlingen, baden-wuerttemberg 78532
GM  78532
MDR Report Key12681875
Report Number9612074-2021-00001
Device Sequence Number20391625
Product Code GEI
UDI-Device Identifier04049047640868
UDI-Public04049047640868
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K012660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT.0120.62
Device Catalogue NumberLAP-2021
Device Lot Number44204210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;